Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Diabetic. Suggest medication for burning foot with black spots on it

Answered by
Dr.
Dr. Madhuri Patil

Diabetologist

Practicing since :1999

Answered : 362 Questions

default
Posted on Mon, 28 Jan 2013 in Diabetes
Question: I am diabetic my foot will be burning if I wear shoes it has black spots in my bottom of foot, please suggest medication for it.I am using cream diafootcare creambut not so efficient.
doctor
Answered by Dr. Madhuri Patil 1 hour later
Dear XXXXXXX

Please make sure you use sandles or shoes with MCR (micro-cellular-rubber) bottom/ sole. That bottom makes you feel comfortable and MCR is safest material for feet.
They are available at pharmacy stores or even commercial shoe shops like Bata. In fact, the Bata shop sells cheaper and better quality.
You use cream named ' COTARYL' which is available over the counter in pharmacy stores. To be used after every bath. The black spots will go and soles will remain soft.
For the burning sensation in feet, you will have to use tablet Gabapentin or pre-gabalin. Please see a good Diabetologist for appropriate prescription (doses and frequency). Also your feet must be examined regularly by the Diabetologist.
Get back for any further query. Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Madhuri Patil 6 minutes later
Thanks a lot.......
doctor
Answered by Dr. Madhuri Patil 2 hours later
you are welcome.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Gabapentin

doctor1 MD

my husband has a L5-S1 disc herniation, and subaequently sciatic pain. Since starting Neurontin 100mg TID 6 weeks ago, he has had periods of inability to reach orgasm. Does one have to do with the other? He is 6'0" 185# 39years old and in good health. He will be within seconds of orgasm and he will lose his erection. The erection will come back and he will continue the pattern and sometimes (even after trying for 90min) still have no success. Help...

doctor1 MD

Hi.. My son a 25 year old Brazilian Ju Jitsui grappler who competes internationally & teaches on a full time basis in Toronto. He had been competing heavily in New York & Chicago in August 2013 & must have injured his lower spine at that time, requiring surgery known as a discotomy of the L 4/5. I believe the surgeon was very good but for whatever reason ... & quite possibly Thomas prematurely doing too much activity, has been in great pain for most of the last 9 months. He has taken a great deal of pain medication (Toradol, Tylenoly ES, Gabapentin an anti-inflamatory drug) which we are concerned about & also has had ablation of the nerves two times plus multiple cortisone injections. The pain remains unbearable when medication is decreased. Surgery for a fussion of affected vertabrae has been suggested but my son does not want to accept that option. Any suggestions for treatment for pain relef to allow my son to get back to his career & life.

doctor1 MD

I have bilateral neuropathy. I have several other conditions, one of which I take gabapentin for. My neurologist recently prescribed tramadol to compliment the gabapentin for dealing with the nerve pain. Despite the fact that I found the tramadol to be effective in reducing the progressive nerve pain, I had to stop due to an adverse reaction. Today my neurologist called in a Rx for fioricet to try instead. I do not suffer from migraines. I cannot find any info online about taking fioricet for neuropathy. Any thoughts on why/how thiscdrug would be effective for dealing with nerve pain in my legs?? Thank you in advance for your time and expertise,Chronic nerve pain sufferer

doctor1 MD

My husband has diagnostic neuropathy in his feet and it burns like a thousand bees are stinging him on the foot. He has taken gabapentin 3600 mgs and lyrica with the Gabapentin. And it did not work and now he is on cymbalta and oxytocin is not working either Is there a surgery where they can stop the nerves from burning by deadening the nerves and he doesn t care if he has no feeling after the surgery . This is a last resort for him. Thank you so very much. God Bless to you Andrea

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

My entire right arm keeps falling asleep whenever I sleep, regardless of my position. This has been happening for over a week. I have a history of both stroke and neuropathy. I am a 54 yr old woman.

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...